# SDR FDEA201403020430

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 91,052 hours, 38,128 cycles
- Engine: Ge CF66D
- Engine time: 59,719 hours, 22,731 cycles
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 2606270003
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON TOP OF DESCENT NR 2 THROTTLE FROZE AT 92% N1 FROM FL 370 TO 10,000 FT NO MOVEMENT, SHUTDOWN ENG.  CREW REPORTED THAT AFTER ARRIVAL AT GATE & SHUTDOWN NR 2 THROTTLE OPERATED NORMALLY.  R & R NR 2 ENG THROTTLE PUSH PULL CABLE.  RIG & OPERATIONS CHECKED OK IAW AMM 76-11-01-2.  STILL REQ IDLE RUN WITHIN 48 HRS DUE TO INFLIGHT SHUTDOWN IAW AMM 72-00-00-6.  COMPLIED WITH NR 2 ENG IDLE RUN, ALL INDICATIONS NORMAL.
